# SDR 06FDEA2529

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Fitting
- Part number: AEA70311
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG KEEL BOX ACCESS HOLE 145QN AND 145GN FOUND CLG DOOR HINGE SUPPORT FITTING CRACKED AT APPROX STA 1457.5 AS MARKED.
